On the quaternionic inclined curves in the semi-Euclidean space E-2(4)


Coken A., Tuna A.

APPLIED MATHEMATICS AND COMPUTATION, vol.155, no.2, pp.373-389, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 155 Issue: 2
  • Publication Date: 2004
  • Doi Number: 10.1016/s0096-3003(03)00783-5
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.373-389

Abstract

In this paper, we studied quaternion valued functions and quaternionic inclined curves in the semi-Euclidean space E-2(4). We give Serret-Frenet formulae for the quaternionic curve in the semi-Euclidean space E-2(4). Then we define quaternionic inclined curves and harmonic curvatures for the quaternionic curves in the semi-Euclidean space E-2(4). In addition, we obtained some characterizations for the quaternionic inclined curves in the terms of the harmonic curvatures. (C) 2003 Elsevier Inc. All rights reserved.